EMIS/ELibM Electronic Journals

Outdated Archival Version

These pages are not updated anymore. For the current production of this journal, please refer to http://www.jstor.org/journals/0003486x.html.

Annals of Mathematics, II. Series, Vol. 148, No. 3, pp. 1153-1154, 1998
EMIS ELibM Electronic Journals Annals of Mathematics, II. Series
Vol. 148, No. 3, pp. 1153-1154 (1998)

Previous Article

Contents of this Issue

Other Issues

ELibM Journals

ELibM Home



Counterexample to boundary regularity of a strongly pseudoconvex CR submanifold: An addendum to the paper of Harvey-Lawson

Hing Sun Luk and Stephen S.-T. Yau

Review from Zentralblatt MATH:

The authors give a counterexample to a global regularity result contained in the classic Harvey-Lawson paper on boundary of holomorphic chains. They also announced a regularity theorem which can replace the Harvey-Lawson statement.

Reviewed by Guiseppe Tomassini

Keywords: boundary regularity; strongly pseudoconvex CR submanifold

Classification (MSC2000): 32V15 32V25

Full text of the article:

Electronic fulltext finalized on: 9 Sep 2001. This page was last modified: 22 Jan 2002.

© 2001 Johns Hopkins University Press
© 2001--2002 ELibM for the EMIS Electronic Edition
Metadata extracted from Zentralblatt MATH with kind permission